MAUDE Adverse Event Report: ICU MEDICAL, INC. LEVEL 1 HOTLINE BLOOD AND FLUID WARMER; WARMER, THERMAL, INFUSION FLUID

ICU MEDICAL, INC. LEVEL 1 HOTLINE BLOOD AND FLUID WARMER; WARMER, THERMAL, INFUSION FLUID
Model Number HL-90
Medical Device Problem Codes Break (1069); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown; no information has been provided to date.Device evaluation: the suspected device was returned for evaluation.The customer reported issue of "the outlet was broken" was verified by visual testing.The ac plug blade was broken and burn marks were found.The ac plug blade was loose, and the base was black and burnt.The reported issue is presumed to have been caused by a broken blade on the ac plug, which led to overheating and burning.The ac power cord and related parts were replaced to correct the issue.Although this case involves a trace of fire and melted/charred components, it has been determined that the cause of the issue was a user-induced error and not attributable to design or manufacturing.The device passed all functional and delivery tests after the repair.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.
 
Event or Problem Description
The customer returned the device stating, ¿the outlet was broken¿; during device evaluation it was found the ac plug blade was broken and burn marks were found.The event occurred during priming at the facility.There was no reported patient involvement/harm.

Brand Name
LEVEL 1 HOTLINE BLOOD AND FLUID WARMER
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
ICU MEDICAL, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23975682
Report Number3012307300-2026-00123
Device Sequence Number10609271
Product Code LGZ
UDI-Device Identifier50695085820909
UDI-Public(01)50695085820909(11)031017
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHL-90
Device Catalogue NumberHL-90JP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/24/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Initial Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2003
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown